# SDR 2004F00018

- Difficulty date: January 19, 2003
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N1563C
- Make and model: Beech 1900C
- Aircraft serial: UC20
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Inoperative
- Location: Mlg Actuator
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AT LANDING IN ANCHORAGE, THE GEAR GREEN SAFE LIGHT DID NOT ILLUMINATE.  THE LANDING WAS COMPLETED WITHOUT INCIDENT.  MAINTENANCE CONFIRMED THE PROBLEM WAS THE NOSE GEAR ACTUATOR DOWNLOCK SWITCH.  (M)
